# SDR AALA2020012109001

- Difficulty date: January 19, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N542UW
- Make and model: Airbus A321-231
- Aircraft serial: 4134
- Aircraft time: 36,390 hours, 13,162 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367160703400
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORTED FLOOR PANEL HAS SOFT SPOT IN AISLE AT MID CABIN EXIT. REPLACED FLOOR PANEL PER AMM 53-00-00.
